Alert archive / South Dakota / Frost Advisories in 2018
Frost Advisory 2, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this frost advisory at Oct 3, 2018, 3:30 PM CDT for Lincoln County, Pipestone County, Rock County, Minnesota; 14 counties in South Dakota. It took effect at Oct 4, 2018, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2018, 3:30 PM CDT (20:30 UTC)
- In effect from
- Oct 4, 2018, 1:00 AM CDT
- Expired
- Oct 4, 2018, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Sioux Falls, SD
Counties Lincoln County, MN, Pipestone County, MN, Rock County, MN, Aurora County, SD, Charles Mix County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Lake County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD
The radar
The Sioux Falls radar (KFSD), 66 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
122 WWUS73 KFSD 032030 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 330 PM CDT Wed Oct 3 2018 SDZ038>040-052-057-040430- /O.NEW.KFSD.FZ.W.0001.181004T0600Z-181004T1400Z/ /O.CON.KFSD.WI.Y.0005.000000T0000Z-181004T0200Z/ Beadle-Kingsbury-Brookings-Jerauld-Brule- 330 PM CDT Wed Oct 3 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... The National Weather Service in Sioux Falls has issued a Freeze Warning, which is in effect from 1 AM to 9 AM CDT Thursday. * TIMING...Wind Advisory this afternoon through this evening. Freeze Warning for overnight into early Thursday morning * WINDS...Westerly 20 to 25 mph winds will shift to stronger northwest winds at 25 to 30 mph with gusts 40 to 55 mph. * TEMPERATURE...Widespread temperatures between 30 and 32. * Impacts...Loose objects could be blown around, and weakened tree branches that haven't seen strong winds recently could fall. Motorists with high profile vehicles should also use caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds are forecast to be 31 to 39 mph or gusts will range between 46 and 57 mph. Winds of these magnitudes may cause minor property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ SDZ050-053>056-058>064-040430- /O.NEW.KFSD.FR.Y.0002.181004T0600Z-181004T1400Z/ /O.CON.KFSD.WI.Y.0005.000000T0000Z-181004T0200Z/ Gregory-Sanborn-Miner-Lake-Moody-Aurora-Davison-Hanson-McCook- Minnehaha-Charles Mix-Douglas- 330 PM CDT Wed Oct 3 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... The National Weather Service in Sioux Falls has issued a Frost Advisory, which is in effect from 1 AM to 9 AM CDT Thursday. * TIMING...Wind Advisory this afternoon through this evening. Frost Advisory for overnight into early Thursday morning. * WINDS...Northwest winds at 25 to 30 mph with gusts 40 to 55 mph. * TEMPERATURE...Widespread temperatures in the mid to perhaps lower 30s. * Impacts...Loose objects could be blown around, and weakened tree branches that haven't seen strong winds recently could fall. Motorists with high profile vehicles should also use caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds are forecast to be 31 to 39 mph or gusts will range between 46 and 57 mph. Winds of these magnitudes may cause minor property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ MNZ071-097-098-040430- /O.NEW.KFSD.FR.Y.0002.181004T0600Z-181004T1400Z/ /O.CON.KFSD.WI.Y.0005.181003T2100Z-181004T0200Z/ Lincoln MN-Pipestone-Rock- 330 PM CDT Wed Oct 3 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... The National Weather Service in Sioux Falls has issued a Frost Advisory, which is in effect from 1 AM to 9 AM CDT Thursday. * TIMING...Wind Advisory this afternoon through this evening. Frost Advisory overnight into early Thursday morning. * WINDS...Southwesterly 20 to 25 mph winds will shift to stronger northwest winds at 25 to 30 mph with gusts 40 to 55 mph. * TEMPERATURE...Widespread temperatures in the mid to perhaps lower 30s. * Impacts...Loose objects could be blown around, and weakened tree branches that haven't seen strong winds recently could fall. Motorists with high profile vehicles should also use caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds are forecast to be 31 to 39 mph or gusts will range between 46 and 57 mph. Winds of these magnitudes may cause minor property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ SDZ065>070-040200- /O.CON.KFSD.WI.Y.0005.000000T0000Z-181004T0200Z/ Hutchinson-Turner-Lincoln SD-Bon Homme-Yankton-Clay SD- 330 PM CDT Wed Oct 3 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * TIMING...Afternoon through this evening. * WINDS...Northwest winds at 25 to 30 mph with gusts 40 to 55 mph. * IMPACTS...Loose objects could be blown around, and weakened tree branches that haven't seen strong winds recently could fall. Motorists with high profile vehicles should also use caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds are forecast to be 31 to 39 mph or gusts will range between 46 and 57 mph. Winds of these magnitudes may cause minor property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. && $$ IAZ001>003-012>014-020>022-031-032-MNZ072-080-081-089-090-NEZ013- 014-SDZ071-040200- /O.CON.KFSD.WI.Y.0005.181003T2100Z-181004T0200Z/ Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lyon MN-Murray-Cottonwood-Nobles-Jackson- Dixon-Dakota-Union- 330 PM CDT Wed Oct 3 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * TIMING...Afternoon through this evening. * WINDS...Southwesterly 20 to 25 mph winds will shift to stronger northwest winds at 25 to 30 mph with gusts 40 to 55 mph. * IMPACTS...Loose objects could be blown around, and weakened tree branches that haven't seen strong winds recently could fall. Motorists with high profile vehicles should also use caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds are forecast to be 31 to 39 mph or gusts will range between 46 and 57 mph. Winds of these magnitudes may cause minor property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. && $$
3 follow-up statements
675 WWUS73 KFSD 040210 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 910 PM CDT Wed Oct 3 2018 SDZ053>056-058>061-041015- /O.EXP.KFSD.WI.Y.0005.000000T0000Z-181004T0200Z/ /O.UPG.KFSD.FR.Y.0002.181004T0600Z-181004T1400Z/ /O.EXA.KFSD.FZ.W.0001.181004T0600Z-181004T1400Z/ Sanborn-Miner-Lake-Moody-Aurora-Davison-Hanson-McCook- 910 PM CDT Wed Oct 3 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...WIND ADVISORY HAS EXPIRED... The National Weather Service in Sioux Falls has issued a Freeze Warning, which is in effect from 1 AM to 9 AM CDT Thursday. The Frost Advisory is no longer in effect. * TIMING...After midnight tonight into early Thursday. * TEMPERATURE...Widespread temperatures near 32. * IMPACTS...Sensitive vegetation can be killed if not covered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ SDZ038>040-052-057-041015- /O.EXP.KFSD.WI.Y.0005.000000T0000Z-181004T0200Z/ /O.CON.KFSD.FZ.W.0001.181004T0600Z-181004T1400Z/ Beadle-Kingsbury-Brookings-Jerauld-Brule- 910 PM CDT Wed Oct 3 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...WIND ADVISORY HAS EXPIRED... * TIMING...After midnight tonight into early Thursday. * TEMPERATURE...Widespread temperatures between 30 and 32. * Impacts...Sensitive vegetation can be killed if not covered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ SDZ065-066-041015- /O.EXP.KFSD.WI.Y.0005.000000T0000Z-181004T0200Z/ /O.EXA.KFSD.FR.Y.0002.181004T0600Z-181004T1400Z/ Hutchinson-Turner- 910 PM CDT Wed Oct 3 2018 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...WIND ADVISORY HAS EXPIRED... The National Weather Service in Sioux Falls has issued a Frost Advisory, which is in effect from 1 AM to 9 AM CDT Thursday. * TIMING...After midnight tonight into early Thursday. * TEMPERATURES...Widespread temperatures in the lower 30s. * IMPACTS...Sensitive plants may be killed if not covered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ MNZ071-097-098-SDZ050-062>064-041015- /O.EXP.KFSD.WI.Y.0005.000000T0000Z-181004T0200Z/ /O.CON.KFSD.FR.Y.0002.181004T0600Z-181004T1400Z/ Lincoln MN-Pipestone-Rock-Gregory-Minnehaha-Charles Mix-Douglas- 910 PM CDT Wed Oct 3 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...WIND ADVISORY HAS EXPIRED... * TIMING...After midnight tonight into early Thursday. * TEMPERATURES...Widespread temperatures in the lower 30s. * IMPACTS...Sensitive plants may be killed if not covered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ IAZ001>003-012>014-020>022-031-032-MNZ072-080-081-089-090-NEZ013- 014-SDZ067>071-040315- /O.EXP.KFSD.WI.Y.0005.000000T0000Z-181004T0200Z/ Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lyon MN-Murray-Cottonwood-Nobles-Jackson- Dixon-Dakota-Lincoln SD-Bon Homme-Yankton-Clay SD-Union- 910 PM CDT Wed Oct 3 2018 ...WIND ADVISORY HAS EXPIRED... Wind speeds will continue to decrease tonight and by late tonight, will be averaging 10 to 20 mph. $$
350 WWUS73 KFSD 040800 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 300 AM CDT Thu Oct 4 2018 SDZ038>040-052>061-041400- /O.CON.KFSD.FZ.W.0001.000000T0000Z-181004T1400Z/ Beadle-Kingsbury-Brookings-Jerauld-Sanborn-Miner-Lake-Moody-Brule- Aurora-Davison-Hanson-McCook- 300 AM CDT Thu Oct 4 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TIMING...Through early this morning. * TEMPERATURE...Widespread temperatures between 30 and 32. * Impacts...Sensitive vegetation can be killed if not covered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ071-097-098-SDZ050-062>066-041400- /O.CON.KFSD.FR.Y.0002.000000T0000Z-181004T1400Z/ Lincoln MN-Pipestone-Rock-Gregory-Minnehaha-Charles Mix-Douglas- Hutchinson-Turner- 300 AM CDT Thu Oct 4 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TIMING...Through early this morning. * TEMPERATURES...Widespread temperatures in the lower 30s. * IMPACTS...Sensitive plants may be killed if not covered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
269 WWUS73 KFSD 041356 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 856 AM CDT Thu Oct 4 2018 SDZ038>040-052>061-041500- /O.EXP.KFSD.FZ.W.0001.000000T0000Z-181004T1400Z/ Beadle-Kingsbury-Brookings-Jerauld-Sanborn-Miner-Lake-Moody-Brule- Aurora-Davison-Hanson-McCook- 856 AM CDT Thu Oct 4 2018 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... Many locations have warmed above 32 F, and the sun will continue to quickly warm temperatures above freezing this morning. $$ MNZ071-097-098-SDZ050-062>066-041500- /O.EXP.KFSD.FR.Y.0002.000000T0000Z-181004T1400Z/ Lincoln MN-Pipestone-Rock-Gregory-Minnehaha-Charles Mix-Douglas- Hutchinson-Turner- 856 AM CDT Thu Oct 4 2018 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... Many locations have warmed above 32 F, and the sun will continue to quickly warm temperatures above freezing this morning. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this frost advisory went out at Oct 3, 12:55 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Oct 3, 12:55 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
1255 PM CDT Wed Oct 3 2018
.UPDATE...
Issued at 1252 PM CDT Wed Oct 3 2018
Have updated the forecast to put in stronger winds for this
afternoon and evening, showing wind gusts 40 to 50 mph as a cold
front comes through. With these values, we expect high-profile
vehicles to be impacted and the potential for loose objects to
blow around. Also of note, waves will be higher than usual on area
lakes, potentially impacting shoreline property owners. Have
issued a Wind Advisory to cover these impacts, running through the
evening hours. Winds remain breezy overnight, but are expected to
drop below impactful levels a few hours after sunset.
&&
.SHORT TERM...(Today and Tonight)
Issued at 401 AM CDT Wed Oct 3 2018
A warm front is poised just to the south of our CWA very early this
morning and will continue to lift northward through the morning
hours. Related to this, we will see temperatures rise through the
morning - leading to a very warm day across the area. With a low
level jet and theta e advection oriented across the southeastern
portions of our CWA, have seen a few showers and isolated
thunderstorms mainly through northwestern IA overnight. These shower
and thunderstorm chances will continue through the late morning/very
early afternoon over the southeastern half of our CWA. Otherwise,
the main impact for today will be the passage of a strong cold
front. This feature will begin to encroach on our far west by
early afternoon, quickly push eastward, and exit over our far
southeast by late afternoon. Out ahead of the front, with a strong
southerly flow and decent mixing, temperatures will climb into
the mid 70s through the Highway 14 corridor to mid 80s through the
Sioux City to Storm Lake area. Out ahead of the front, it will
become quite breezy east of Interstate 29 into the afternoon. At
the same time, back to the west, strong cold air advection, rapid
pressure rises, and mixed layer winds running 40 to 45 kts will
result in increasing northwesterly winds with the passage of the
front. It appears that the strong winds/gusts will be tied to near
and just behind the front, and while winds could briefly gust to
around 40 mph, anticipate this to occur at any one location for no
more than an hour or two. Because of that, elected not to issue
any wind headlines. In spite of the warm temperatures early,
readings will rapidly fall from west to east by mid to late
afternoon as the front passes through.
By tonight, clear skies will prevail with gusty northwesterly winds
only slowly tapering downward overnight. It will be a much colder
night with the strong cold air advection behind the front. Low
temperatures are rather tricky tonight - dependent on how quickly
winds diminish, and when mid level clouds begin to increase later in
the night out ahead of the next system. The potential for coldest
temperatures will be through the western and central Highway 14
corridor, where lows could drop to around 30. At the current time,
it appears that winds will not become light until early Thursday
morning, and with the aforementioned clouds increasing think that
temperatures will not bottom out for more than a couple of hours.
For that reason, do not anticipate a hard freeze, so did not issue
any type of freeze headlines.
.LONG TERM...(Thursday through Tuesday)
Issued at 401 AM CDT Wed Oct 3 2018
Thursday will be somewhat of a shock after today, with temperatures
only rising into the lower 40s west to lower 50s far southeast. Warm
air advection will overspread the area, as an upper level shortwave
lifts out of the Four Corners region into the Northern Plains during
the day. In response, showers will develop across the area, becoming
more focused during the afternoon into the evening. There is a small
possibility that if precipitation begins early enough in our west,
there could be brief period of rain/snow through the northern James
River Valley in the early morning. No snow accumulation is expected.
It then looks to dry out on Friday with a decent recovery in
temperatures - and highs in the 50s to lower 60s. A slight cool down
is expected on Saturday with the passage of another cold front.
Rainfall chances then really ramp up later on Sunday through Monday
as a deep upper level trough sets up over the western CONUS. We
could see some decent rainfall amounts during this period.
Temperatures will remain relatively cool for the beginning of the
week, with highs mainly 50s - perhaps a few 60s far south on
Monday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1252 PM CDT Wed Oct 3 2018
Breezy southerly winds will continue through the early afternoon,
slowly shifting to westerly. Later this afternoon and into the
evening, a cold front will bring an abrupt wind shift to northwest
winds and gusts in the 40 to 50 mph range. Some broken MVFR cloud
decks could accompany the cold front. The strongest winds will
only last an hour or two after the wind shift, but winds remain
breezy through the overnight as cold air comes in. Winds become
lighter after sunrise Thursday, with rain chances increasing in
the afternoon.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Wind Advisory until 9 PM CDT this evening for SDZ038>040-050-
052>070.
Wind Advisory from 4 PM this afternoon to 9 PM CDT this evening
for SDZ071.
MN...Wind Advisory from 4 PM this afternoon to 9 PM CDT this evening
for MNZ071-072-080-081-089-090-097-098.
IA...Wind Advisory from 4 PM this afternoon to 9 PM CDT this evening
for IAZ001>003-012>014-020>022-031-032.
NE...Wind Advisory from 4 PM this afternoon to 9 PM CDT this evening
for NEZ013-014.
&&
UPDATE...VandenBoogart
SHORT TERM...JM
LONG TERM...JM
AVIATION...VandenBoogartHazardous weather outlook, Oct 3, 11:47 AM CDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 1147 AM CDT Wed Oct 3 2018 MNZ071-097-SDZ038>040-052>056-041700- Lincoln MN-Pipestone-Beadle-Kingsbury-Brookings-Jerauld-Sanborn- Miner-Lake-Moody- 1147 AM CDT Wed Oct 3 2018 This Hazardous Weather Outlook is for portions of southwest Minnesota, central South Dakota, and east central South Dakota. .DAY ONE...This Afternoon and Tonight Northwesterly winds of 25 to 30 mph will develop behind a cold front in the afternoon, gusting to 40 to 50 mph at times through early this evening. Low temperatures will drop just below freezing early Thursday morning. A hard freeze is not expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. IAZ001>003-012>014-020>022-031-032-MNZ072-080-081-089-090-098- NEZ013-014-SDZ050-057>071-041700- Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lyon MN-Murray-Cottonwood-Nobles-Jackson- Rock-Dixon-Dakota-Gregory-Brule-Aurora-Davison-Hanson-McCook- Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Lincoln SD- Bon Homme-Yankton-Clay SD-Union- 1147 AM CDT Wed Oct 3 2018 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, south central South Dakota, and southeast South Dakota. .DAY ONE...This Afternoon and Tonight Northwesterly winds of 25 to 30 mph will develop behind a cold front in the afternoon, gusting to 40 to 50 mph at times through early this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 10:18 AM CDT | Wind Advisory | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more | 11 hr |
| Oct 3, 3:30 PM CDT | Freeze Warning | FSD | Aurora, Beadle, Brookings, Brule, Davison, Hanson and 7 more | 18 hr |
Nearby
Frost Advisories in South Dakota, 2018Frost Advisories in Minnesota, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.